On the convergence of iterative methods for semidefinite linear systems

Young Ju Lee, Jinbiao Wu, Jinchao Xu, Ludmil Tomov Zikatanov

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Necessary and sufficient conditions for the energy norm convergence of the classical iterative methods for semidefinite linear systems are obtained in this paper. These new conditions generalize the classic notion of the P-regularity introduced by Keller [J. Soc. Indust. Appl. Math. Ser. B Numer. Anal., 2 (1965), pp. 281-290].

Original languageEnglish (US)
Pages (from-to)634-641
Number of pages8
JournalSIAM Journal on Matrix Analysis and Applications
Volume28
Issue number3
DOIs
StatePublished - Dec 1 2006

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'On the convergence of iterative methods for semidefinite linear systems'. Together they form a unique fingerprint.

  • Cite this